Alert archive / Kansas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 97, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 11, 2009, 9:18 PM MDT for Hamilton County, Stanton County, Kansas. It was in force for 72 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2009, 9:18 PM MDT (03:18 UTC)
- Expired
- Jun 11, 2009, 10:30 PM MDT
- In force
- 72 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
Counties Hamilton County, KS, Stanton County, KS
The radar
The Goodland radar (KGLD), 155 km from the middle of the area, began a volume at 03:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 9:47 PM MDT | HAIL 1.5 | 15 S Coolidge, KS | THIS REPORT WAS FROM HAMILTON COUNTY SPOTTERS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 8:46 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.3 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 342 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDDC 120318
SVRDDC
KSC075-187-120430-
/O.NEW.KDDC.SV.W.0097.090612T0318Z-090612T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
918 PM MDT THU JUN 11 2009
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HAMILTON COUNTY IN SOUTHWEST KANSAS.
STANTON COUNTY IN SOUTHWEST KANSAS.
* UNTIL 1030 PM MDT/1130 PM CDT/
* AT 918 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED 15 MILES SOUTHWEST OF COOLIDGE...MOVING EAST AT
35 MPH.
* LOCATIONS IMPACTED INCLUDE...
COOLIDGE...
THE SAUNDERS ELEVATOR...
SYRACUSE...
JOHNSON CITY...
BIG BOW...
RURAL RESIDENCES OF HAMILTON AND STANTON COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
DOPPLER RADAR HAS INDICATED WEAK TO MODERATE ROTATION WITHIN THIS
STORM. WHILE NOT IMMEDIATELY LIKELY...TORNADO DEVELOPMENT IS
POSSIBLE. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE
OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM MDT FRIDAY
MORNING/500 AM CDT FRIDAY MORNING/ FOR SOUTHWESTERN KANSAS.
&&
LAT...LON 3825 10205 3826 10157 3813 10155 3754 10154
3742 10204
TIME...MOT...LOC 0318Z 285DEG 30KT 3787 10218
$$
184 follow-up statements
000
WWUS53 KDDC 120345
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
945 PM MDT THU JUN 11 2009
KSC075-187-120430-
/O.CON.KDDC.SV.W.0097.000000T0000Z-090612T0430Z/
HAMILTON KS-STANTON KS-
945 PM MDT THU JUN 11 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM
MDT/1130 PM CDT/ FOR NORTHERN STANTON AND HAMILTON COUNTIES...
AT 942 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 12 MILES SOUTH OF COOLIDGE...MOVING EAST AT 30
MPH. ANOTHER SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL
WAS LOCATED 12 MILES NORTHWEST OF COOLIDGE...MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
COOLIDGE...
SYRACUSE...
JOHNSON CITY...
BIG BOW...
RURAL RESIDENCES OF HAMILTON AND NORTHERN STANTON COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
VERY HEAVY RAINFALL IS OCCURRING WITH THIS STORM. SIGNIFICANT PONDING
OF WATER IS POSSIBLE ON ROADWAYS AND POOR DRAINAGE AREAS WILL FILL
QUICKLY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS
THE ROAD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM MDT FRIDAY
MORNING/500 AM CDT FRIDAY MORNING/ FOR SOUTHWESTERN KANSAS.
&&
LAT...LON 3750 10204 3825 10205 3826 10157 3813 10155
3754 10154
TIME...MOT...LOC 0343Z 285DEG 26KT 3787 10199
$$
18000
WWUS53 KDDC 120359
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
959 PM MDT THU JUN 11 2009
KSC075-187-120430-
/O.CON.KDDC.SV.W.0097.000000T0000Z-090612T0430Z/
HAMILTON KS-STANTON KS-
959 PM MDT THU JUN 11 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM
MDT/1130 PM CDT/ FOR NORTHERN STANTON AND HAMILTON COUNTIES...
AT 957 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL THE
SIZE OF GOLF BALLS OR LARGER...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED 11 MILES SOUTHWEST OF SYRACUSE...MOVING
EAST AT 30 MPH. ANOTHER SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
SIZE HAIL WAS LOCATED 11 MILES NORTH OF COOLIDGE...MOVING
EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
SYRACUSE...
JOHNSON CITY...
BIG BOW...
RURAL RESIDENCES OF HAMILTON AND NORTHERN STANTON COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM MDT FRIDAY
MORNING/500 AM CDT FRIDAY MORNING/ FOR SOUTHWESTERN KANSAS.
&&
LAT...LON 3752 10184 3774 10204 3825 10205 3826 10157
3813 10155 3754 10154
TIME...MOT...LOC 0358Z 285DEG 26KT 3784 10185
$$
18000
WWUS53 KDDC 120416
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1116 PM CDT THU JUN 11 2009
KSC187-120426-
/O.CAN.KDDC.SV.W.0097.000000T0000Z-090612T0430Z/
STANTON KS-
1116 PM CDT THU JUN 11 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN STANTON COUNTY IS
CANCELLED...
* LOCATIONS IMPACTED INCLUDE...
RURAL RESIDENCES OF NORTHERN STANTON COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHWESTERN KANSAS.
LAT...LON 3776 10155 3776 10184 3778 10204 3825 10205
3826 10157 3813 10155
TIME...MOT...LOC 0416Z 276DEG 20KT 3809 10200
$$
KSC075-120430-
/O.CON.KDDC.SV.W.0097.000000T0000Z-090612T0430Z/
HAMILTON KS-
1016 PM MDT THU JUN 11 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM MDT
FOR HAMILTON COUNTY...
AT 1016 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 3 MILES NORTH OF COOLIDGE...MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
COOLIDGE...
SYRACUSE...
RURAL RESIDENCES OF HAMILTON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAINFALL IS OCCURRING WITH THIS STORM. SIGNIFICANT PONDING
OF WATER IS POSSIBLE ON ROADWAYS AND POOR DRAINAGE AREAS WILL FILL
QUICKLY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS
THE ROAD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM MDT FRIDAY
MORNING FOR SOUTHWESTERN KANSAS.
&&
LAT...LON 3776 10155 3776 10184 3778 10204 3825 10205
3826 10157 3813 10155
TIME...MOT...LOC 0416Z 276DEG 20KT 3809 10200
$$
18000
WWUS53 KDDC 120427
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1027 PM MDT THU JUN 11 2009
KSC075-120435-
/O.EXP.KDDC.SV.W.0097.000000T0000Z-090612T0430Z/
HAMILTON KS-
1027 PM MDT THU JUN 11 2009
...THE SEVERE THUNDERSTORM WARNING FOR HAMILTON COUNTY EXPIRES AT
1030 PM MDT...
* LOCATIONS IMPACTED INCLUDE...
COOLIDGE...
SYRACUSE...
RURAL RESIDENCES OF HAMILTON COUNTY.
THE SEVERE THUNDERSTORM OVER NORTHWEST HAMILTON COUNTY HAS WEAKENED
AND NO LONGER POSES A THREAT TO LIFE OR PROPERTY...HOWEVER
GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL WILL STILL BE POSSIBLE
OVER NORTHERN HAMILTON COUNTY.
A TORNADO WARNING REMAINS IN EFFECT UNTIL 11 PM MDT FOR SOUTHEAST
HAMILTON COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM MDT FRIDAY
MORNING FOR SOUTHWESTERN KANSAS.
LAT...LON 3776 10155 3776 10184 3778 10204 3825 10205
3826 10157 3813 10155
TIME...MOT...LOC 0425Z 276DEG 20KT 3808 10193
$$
18What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:46 PM MDT, 6 hours 32 minutes earlier.
Area forecast discussion, Jun 11, 2:46 PM MDT, 6 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 346 PM CDT THU JUN 11 2009 .DISCUSSION... DAYS 1-2... MAIN FORECAST CONCERN WILL BE THUNDERSTORM CHANCES AND THE POTENTIAL FOR AN MCS TONIGHT. UPPER AIR ANALYSIS FROM 12Z SHOWED A SHORTWAVE TROUGH OVER THE DESERT SOUTHWEST. AN 80 KNOT JET AT 250 MB WAS OVER SOUTHERN CALIFORNIA AND WESTERN ARIZONA. WATER VAPOR LOOPS SHOW THESE FEATURES HEADING TOWARD THE CENTRAL HIGH PLAINS AS THE DAY GOES ON. AN AREA OF SHOWERS AND ISOLATED THUNDERSTORMS WAS WORKING EAST THROUGH THE COLORADO MOUNTAINS THIS MORNING AND EARLY AFTERNOON AND RADAR SHOWS THUNDERSTORMS INCREASING IN COVERAGE AND INTENSITY FROM NORTHEAST OF DENVER TO NEAR PUEBLO. THERE WERE SOME DIFFERENCES IN THE NAM/GFS MODEL SOLUTIONS REGARDING THE EVOLUTION OF TONIGHTS THUNDERSTORMS. THE GFS SHOWS THE BULK OF THE QPF STAYING UP OVER NEBRASKA AND FAR NORTHERN KANSAS TONIGHT. THERE IS A CLUSTER OF STORMS DEVELOPING OVER WYOMING WHICH WILL LIKELY FOLLOW THE GFS QPF FORECAST. THE NAM SHOWS AN MCS TRACKING FROM THE PALMER DIVIDE OUT ACROSS WESTERN KANSAS LATER TONIGHT. MSAS SHOWING A LOW LEVEL THETA-E AXIS FROM WESTERN KANSAS INTO NORTHEAST COLORADO. THINK THAT AS THE NORTHEAST COLORADO CONVECTION BECOMES MORE ORGANIZED AND STARTS MOVING OUT...IT WILL FOLLOW THIS AXIS. HAVE RAISED POPS INTO THE LIKELY CATEGORY OVERNIGHT ACROSS THE NORTHERN 2/3DS OF THE CWA WITH THAT IN MIND. THE NAM HAS THE PRECIP MOVING THROUGH OUR EASTERN CWA BY 12Z FRIDAY. THIS MAY BE A LITTLE SLOW GIVEN THE CURRENT SETUP SO WILL HAVE POPS DIMINISHING FAIRLY QUICKLY BY MORNING. ON FRIDAY MID LEVEL RIDGING BECOMES MORE ESTABLISHED OVER THE CENTRAL HIGH PLAINS AS THE CURRENT WAVE MOVES OUT AND ANOTHER STRONG WAVE DIGS INTO THE DESERT SOUTHWEST. THERE WILL STILL BE PLENTY OF LOW LEVEL MOISTURE AROUND THE REGION AND AN EASTERLY UPSLOPE FLOW COMPONENT. THINK THE MOST LIKELY SCENARIO FOR THUNDERSTORMS WILL BE DEVELOPMENT ALONG THE FRONT RANGE IN THE AFTERNOON AND EVENING AND MOVING OUT OVERNIGHT. THERE IS OBVIOUSLY MORE UNCERTAINTY WITH THIS AND POPS WILL BE MORE BROADBRUSED AND LOWER. WILL CONTINUE THE SLIGHT CHANCE POPS INTO SATURDAY MORNING AS THE MODELS SHOW SOME PRECIP LINGERING AROUND PAST 12Z. DAYS 3-7... MEDIUM RANGE MODELS ARE IN FAIR AGREEMENT INDICATING AN UPPER LEVEL TROUGH OF LOW PRESSURE BUILDING IN ACROSS THE EXTREME WESTERN CONUS TO BEGIN THE PERIOD 00Z SUNDAY. THIS LARGE SCALE PATTERN SHOWS VERY LITTLE MOVEMENT THROUGH THE MIDDLE OF NEXT WEEK. MEANWHILE, THIS WILL INFLUENCE A SOUTHWESTERLY FLOW ALOFT ACROSS WESTERN KANSAS THAT WILL PERSIST THROUGHOUT THE PERIOD. THE GFS AND ECMWF CONTINUE TO SHOW A SERIES OF S/WAVES AT H5 CYCLING THROUGH THE UPPER LEVEL PATTERN ACROSS THE CENTRAL PLAINS DURING THE PERIOD. PLENTY OF LOW LEVEL MOISTURE WILL REMAIN IN PLACE ACROSS CENTRAL AND PORTIONS OF WESTERN KANSAS AS A DRYLINE CONTINUES TO OSCILLATE BACK AND FORTH ACROSS SOUTHWEST KANSAS AND THE PANHANDLES OF OKLAHOMA AND TEXAS. AS A RESULT, THIS WILL BRING THE POSSIBILITY FOR ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ACROSS PORTIONS OF WESTERN KANSAS EARLY NEXT WEEK. SHOULD SEE A BREAK IN PRECIP CHANCES BY THE END OF THE PERIOD AS UPPER LEVEL TROUGHING IN THE WEST AMPLIFIES SOMEWHAT ALLOWING RIDGING ALOFT TO EDGE A LITTLE FURTHER NORTHWEST INTO THE CENTRAL PLAINS. WILL STAY WITH SLIGHT TO LOW END CHANCE POPS EACH DAY THROUGH EARLY NEXT WEEK IN REGARDS TO THE ISOLATED TO WIDELY SCATTERED NATURE OF ANY STORMS THAT DEVELOP. TEMPERATURES WILL CONTINUE TO CLIMB BUT REMAIN JUST BELOW THE SEASONAL NORM TO BEGIN THE PERIOD. FOR SUNDAY, A SURFACE LOW WILL DEVELOP JUST TO OUR SOUTHWEST WITH AN ATTENDANT FRONTAL BOUNDARY EXTENDING EAST GENERALLY ACROSS EXTREME SOUTHERN KANSAS AND NORTHERN OKLAHOMA. THIS WILL INFLUENCE AN EASTERLY UPSLOPE FLOW ACROSS MUCH OF SOUTHWEST KANSAS SUNDAY WHICH WILL KEEP COOLER TEMPERATURES IN PLACE ACROSS THE NORTHERN PORTION OF THE FORECAST AREA. THE GFS AND ECMWF SHOW TEMPERATURES AT H85 RANGING FROM THE MID TEENS(C) ACROSS THE NORTHERN PORTION OF THE CWA TO THE MID TO UPPER 20S(C) IN OUR SOUTH AND SOUTHWEST. EXPECT HIGHS MAINLY IN THE 80S(F) SUNDAY WITH LOWER 90S(F) POSSIBLE IN THE EXTREME SOUTHWEST. A GRADUAL WARMING TREND WILL CONTINUE THROUGH MID WEEK AS THE UPPER LEVEL PATTERN AMPLIFIES ALLOWING AN UPPER LEVEL RIDGE TO EDGE NORTHWARD INTO THE CENTRAL PLAINS. PLAN TO DROP HIGHS A COUPLE DEGREES OR SO ACROSS THE NORTH SUNDAY AS A RESULT OF A MORE EASTERLY UPSLOPE FLOW. WILL MAKE SLIGHT ADJUSTMENTS ELSEWHERE. && AVIATION... A NEAR STATIONARY FRONTAL BOUNDARY EXTENDING FROM SOUTHEASTERN COLORADO DOWN INTO THE TEXAS PANHANDLE WILL MOVE VERY LITTLE TONIGHT. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHWEST KANSAS OVERNIGHT AND INTO THE EARLY MORNING HOURS FRIDAY. ANY DEVELOPING STORMS COULD BECOME SEVERE. AN EASTERLY UPSLOPE FLOW WILL REMAIN IN PLACE ACROSS SOUTHWEST KANSAS DURING THE PERIOD. AMPLE LOW LEVEL MOISTURE WILL ALSO PERSIST ACROSS CENTRAL AND WESTERN KANSAS. MAY SEE LINGERING AREAS OF MVFR CIGS LATE THIS AFTERNOON AND EARLY THIS EVENING, THEN AREAS OF REDEVELOPING MVFR/IFR CIGS AND VIS ACROSS SOUTHWEST KANSAS...MAINLY AFTER 06Z. && .PRELIMINARY POINT TEMPS/POPS... DDC 59 83 60 82 / 60 40 20 20 GCK 55 82 58 81 / 60 30 30 20 EHA 56 83 59 84 / 30 10 20 20 LBL 58 84 61 84 / 40 20 20 20 HYS 58 78 58 79 / 70 50 30 20 P28 63 83 64 85 / 40 20 20 20 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN02/32
Hazardous weather outlook, Jun 11, 3:15 AM MDT, 18 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 415 AM CDT THU JUN 11 2009 KSZ030-031-043>046-061>066-074>081-084>090-120915- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 415 AM CDT THU JUN 11 2009 /315 AM MDT THU JUN 11 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER COLORADO LATE THIS AFTERNOON AND MOVE INTO SOUTHWEST KANSAS THIS EVENING AND OVERNIGHT. SOME OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL, DAMAGING WINDS, AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN FRIDAY THROUGH MONDAY AS MOIST UPSLOPE SURFACE FLOW AND INSTABILITY CONTINUE. THE BEST CHANCE FOR SEVERE WEATHER WILL BE IN THE LATE AFTERNOON AND EVENING PERIODS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON THROUGH TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC WRIGHT
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 9:26 PM MDT | Tornado Warning | DDC | Hamilton, Stanton | 49 min |
| Jun 11, 10:13 PM MDT | Tornado Warning | DDC | Grant, Hamilton, Kearny, Stanton | 47 min |
| Jun 11, 10:50 PM MDT | Tornado Warning | DDC | Finney, Grant, Haskell, Kearny | 40 min |
| Jun 11, 11:07 PM MDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 38 min |
| Jun 11, 11:26 PM MDT | Severe Thunderstorm Warning | DDC | Gray, Haskell, Meade, Seward | 64 min |
| Jun 11, 11:35 PM MDT | Severe Thunderstorm Warning | DDC | Finney, Kearny | 40 min |
| Jun 12, 12:15 AM MDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Haskell, Kearny | 45 min |
| Jun 12, 12:17 AM MDT | Tornado Warning | DDC | Clark, Gray, Meade | 29 min |
| Jun 12, 12:29 AM MDT | Severe Thunderstorm Warning | DDC | Grant, Kearny | 46 min |
| Jun 12, 12:39 AM MDT | Severe Thunderstorm Warning | DDC | Clark | 51 min |
| Jun 12, 12:59 AM MDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Hodgeman | 46 min |
| Jun 12, 1:16 AM MDT | Severe Thunderstorm Warning | DDC | Grant, Haskell, Seward | 44 min |
| Jun 12, 1:20 AM MDT | Severe Thunderstorm Warning | DDC | Edwards, Hodgeman, Ness, Pawnee | 55 min |
| Jun 12, 1:28 AM MDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Kiowa | 62 min |
| Jun 12, 1:43 AM MDT | Severe Thunderstorm Warning | DDC | Ford, Gray, Hodgeman | 47 min |
| Jun 12, 1:56 AM MDT | Severe Thunderstorm Warning | DDC | Gray, Haskell, Meade, Seward | 64 min |
| Jun 12, 2:13 AM MDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee | 62 min |
| Jun 12, 2:23 AM MDT | Special Weather Statement | DDC | Pratt | 52 min |
| Jun 12, 2:28 AM MDT | Severe Thunderstorm Warning | DDC | Ford, Kiowa | 62 min |
| Jun 12, 2:53 AM MDT | Severe Thunderstorm Warning | DDC | Clark, Ford | 52 min |
| Jun 12, 2:57 AM MDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 48 min |
| Jun 12, 3:23 AM MDT | Severe Thunderstorm Warning | DDC | Comanche, Kiowa | 52 min |
| Jun 12, 3:45 AM MDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Kiowa, Meade | 45 min |
| Jun 12, 4:15 AM MDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Kiowa, Pratt | 45 min |
| Jun 12, 4:56 AM MDT | Severe Thunderstorm Warning | DDC | Barber, Comanche | 49 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.